Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 36, NWS Brownsville, TX

May 30, 2015Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at May 30, 2015, 6:35 PM CDT for Hidalgo County, Texas. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 6:35 PM CDT (23:35 UTC)
Expired
May 30, 2015, 8:30 PM CDT
In force
115 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:24 PM CDTFLASH FLOODAlamo, TXINTERSECTION OF NORTH ALAMO ROAD AND WEST DURANTA AVENUE IN ALAMO WAS REPORTEDLY CLOSED OFF DUE TO FLOODING WITH 3 FEET DEEP OF WATER ON THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 11.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2806 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WGUS54 KBRO 302335
FFWBRO
TXC215-310130-
/O.NEW.KBRO.FF.W.0036.150530T2335Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
635 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 830 PM CDT
    
* AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. THESE STORMS ARE MOVING SLOWLY WEST AT AROUND 5 PM AND ARE 
  PRODUCING RAINFALL RATES FROM TWO TO THREE INCHES AN HOUR. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCALLEN...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA...EDINBURG
  REGIONAL MEDICAL CENTER...DONNA POLICE DEPARTMENT...PHARR MEMORIAL
  LIBRARY...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...PHARR CIVIC
  CENTER...KNAPP MEDICAL CENTER...WESLACO FIRE DEPARTMENT STATION
  ONE...SAN JUAN MUNICIPAL COURT...DONNA CITY HALL...SAN JUAN PUBLIC
  LIBRARY...CORNERSTONE REGIONAL MEDICAL CENTER...MCALLEN CITY HALL
  AND WESLACO CITY HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
      2606 9813 2607 9813 2605 9815 2607 9818
      2606 9819 2608 9822 2607 9825 2627 9823
      2624 9796 2605 9797 2607 9798 2606 9799
      2607 9803 2604 9804 2604 9808

$$

SPEECE
2 follow-up statements
769 
WGUS74 KBRO 310003
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
703 PM CDT SAT MAY 30 2015

TXC215-310130-
/O.CON.KBRO.FF.W.0036.000000T0000Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
703 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN HIDALGO COUNTY...

AT 659 PM CDT....NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN PERSISTING ACROSS THE 
SOUTHEASTERN HIDALGO COUNTY. THESE STORMS ARE NEARLY STATIONARY AND 
HAVE ALREADY PRODUCED RAINFALL TOTALS FROM 2 TO 3 INCHES NEAR AND 
JUST SOUTH OF THE SAN JUAN AND ALAMO AREAS. 
 
FLASH FLOODING IS EITHER ONGOING OR WILL BEGIN SHORTLY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCALLEN...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA...EDINBURG
REGIONAL MEDICAL CENTER...DONNA POLICE DEPARTMENT...PHARR MEMORIAL
LIBRARY...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...PHARR CIVIC
CENTER...KNAPP MEDICAL CENTER...WESLACO FIRE DEPARTMENT STATION
ONE...SAN JUAN MUNICIPAL COURT...DONNA CITY HALL...SAN JUAN PUBLIC
LIBRARY...CORNERSTONE REGIONAL MEDICAL CENTER...MCALLEN CITY HALL AND
WESLACO CITY HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY. 


&&

LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
      2606 9813 2607 9813 2605 9815 2607 9818
      2606 9819 2608 9822 2607 9825 2627 9823
      2624 9796 2605 9797 2607 9798 2606 9799
      2607 9803 2604 9804 2604 9808

$$

SPEECE
945 
WGUS74 KBRO 310050
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
750 PM CDT SAT MAY 30 2015

TXC215-310057-
/O.CAN.KBRO.FF.W.0036.000000T0000Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
750 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIDALGO COUNTY IS
CANCELLED...

THE HEAVY RAIN OVER THE WARNING AREA HAS ENDED...AND FLASH FLOODING 
IS NO LONGER EXPECTED TO POSE AN IMMEDIATE THREAT. 

HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR HIDALGO COUNTY 
THROUGH SUNDAY MORNING. 


LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
      2606 9813 2607 9813 2605 9815 2607 9818
      2606 9819 2608 9822 2607 9825 2627 9823
      2624 9796 2605 9797 2607 9798 2606 9799
      2607 9803 2604 9804 2604 9808

$$

SPEECE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:31 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 30, 3:31 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
331 PM CDT SAT MAY 30 2015

.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...THE MAIN ISSUE IN THE SHORT
TERM WILL BE THE ONGOING MCS/QLCS MOVING EAST-SOUTHEAST ALONG THE
RIO GRANDE MOVING INTO WEBB COUNTY. LATEST SATELLITE IMAGERY SHOWS
THE ONGOING THUNDERSTORM COMPLEX ACROSS SOUTH TEXAS INTO NORTHEAST
MEXICO AND A PLUME OF PACIFIC MOISTURE STREAMING ACROSS CENTRAL
MEXICO INTO DEEP SOUTH TEXAS. AT THE SURFACE...A WEAK COLD FRONT IS
LOCATED ACROSS CENTRAL TEXAS THIS AFTERNOON. CURRENT BRO RADAR SHOWS
ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SEA BREEZE
MOVING ACROSS PORTIONS OF THE AREA.

THIS MCS/QLCS WITH A STRONG COLD POOL IS EXPECTED TO HOLD TOGETHER
AND REACH THE WESTERN PORTIONS OF THE DEEP SOUTH TEXAS LATER THIS
AFTERNOON. OUTFLOW BOUNDARIES FROM THIS FEATURE COMBINED WITH
ABUNDANT MOISTURE /PRECIPITABLE WATER VALUE OF 1.63 INCHES PER BRO
12Z SOUNDING/...INCREASING INSTABILITY...DAYTIME HEATING AND
INTERACTION BETWEEN THE SEA BREEZE AND A BOUNDARY TO THE NORTH WILL
CONTINUE TO SUPPORT SOME ADDITIONAL CONVECTION ACROSS DEEP SOUTH
TEXAS FOR THE REST OF THE AFTERNOON INTO THIS EVENING. THE STORM
PREDICTION CENTER HAS THE EXTREME WESTERN PORTIONS OF DEEP SOUTH
TEXAS /MAINLY ZAPATA COUNTY/ UNDER A SLIGHT RISK OF SEVERE
THUNDERSTORMS WITH MARGINAL RISK ACROSS THE REST OF DEEP SOUTH TEXAS
FOR THE REST OF THIS AFTERNOON AND TONIGHT. WILL MENTION DAMAGING
WINDS POSSIBLE ACROSS THE FAR WEST AND GUSTY WINDS FOR THE REST OF
THE AREA THROUGH TONIGHT.

RAINFALL AMOUNTS WILL BE TRICKY DUE TO MOVEMENT OF THE THUNDERSTORM
COMPLEX. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT. THE WEAK COLD FRONT ACROSS CENTRAL TEXAS WILL
DRIFT SOUTH TONIGHT COMBINED WITH SOME UPPER LEVEL SUPPORT WILL
MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. THE GROUND
REMAINS NEARLY SATURATED ACROSS MOST OF DEEP SOUTH TEXAS FROM THE
RAINFALL OF THE PAST COUPLE OF WEEKS...THE POTENTIAL FOR FLASH
FLOODING EXISTS WITH HEAVY RAINFALL. AVERAGE RAINFALL AMOUNTS OF 1
TO 3 INCHES...WITH HIGHER AMOUNTS POSSIBLE...ACROSS DEEP SOUTH TEXAS
LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS NOW THROUGH LATE
TONIGHT.

THE REMNANTS OF THE WEAK COLD FRONT WILL PUSH OUT INTO THE NORTHWEST
GULF ON THE EAST AND WILL CONTINUE TO SUPPORT CONVECTION UPSTREAM
OVER THE RIO GRANDE PLAINS. LINGERING CONVECTION IS POSSIBLE ACROSS
THE AREA TONIGHT WITH AMPLE MOISTURE AND BOUNDARY IN THE AREA. LOW
TEMPERATURES WILL BE IN THE LOWER TO MID 70S TONIGHT WITH LIGHT
ONSHORE WINDS.

WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY DUE TO
THE COMBINATION OF STALLED FRONT IN THE AREA AND ABUNDANT MOISTURE
OVER DEEP SOUTH TEXAS. SLIGHTLY DRIER AIR WILL BEGIN TO MOVE SOUTH
INTO THE REGION SUNDAY NIGHT. WILL MENTION A CHANCE OF POPS ACROSS
THE WEST SUNDAY EVENING DUE TO CONVECTION OVER MEXICO MOVING INTO
THE AREA. HIGH TEMPERATURES WILL BE THE MID TO UPPER 80S SUNDAY WITH
LIGHT NORTHEAST WINDS. OVERNIGHT LOW TEMPERATURES SUNDAY NIGHT WILL
BE IN THE 70S.

&&

.MARINE...NOW THROUGH SUNDAY NIGHT...BROAD HIGH PRESSURE ACROSS THE
NORTHERN GULF WILL RESULT IN A WEAK PRESSURE GRADIENT ALONG THE
LOWER TEXAS COAST. A WEAK COLD FRONT WILL MOVE INTO THE LOWER
TEXAS COASTAL WATERS LATE TONIGHT INTO SUNDAY. THIS WILL RESULT IN
LIGHT TO MODERATE NORTHEAST WINDS SUNDAY...BECOMING EAST TO
SOUTHEAST SUNDAY NIGHT. LOW TO MODERATE SEAS WILL PREVAIL THROUGH
THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TONIGHT AND SUNDAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/61/65
Hazardous weather outlook, May 30, 4:16 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 PM CDT SAT MAY 30 2015

TXZ248>257-312130-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
416 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
THROUGH TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
AREA THROUGH LATE THIS AFTERNOON AND TONIGHT. ALONG WITH HEAVY
RAINFALL...AN ISOLATED STRONG TO SEVERE STORM OR TWO WILL BE
POSSIBLE...WITH DAMAGING WINDS AND SMALL HAIL WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY.
HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-312130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 30, 4:58 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
458 PM CDT SAT MAY 30 2015

TXZ250-302230-
BROOKS TX-
458 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND CENTRAL
BROOKS COUNTIES UNTIL 530 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EL COYOTE RANCH AIRPORT...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL COYOTE RANCH AIRPORT...ENCINO AND RACHAL.

LAT...LON 2686 9809 2683 9839 2701 9842 2705 9842
      2706 9843 2712 9844 2714 9807
TIME...MOT...LOC 2157Z 176DEG 18KT 2689 9821

JS
Special weather statement, May 30, 5:24 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CDT SAT MAY 30 2015

TXZ250-302315-
BROOKS TX-
524 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND SOUTHERN
BROOKS COUNTIES UNTIL 615 PM CDT...

AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RACHAL. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENCINO AND RACHAL.

LAT...LON 2687 9800 2678 9825 2700 9842 2701 9842
      2713 9809
TIME...MOT...LOC 2223Z 153DEG 7KT 2690 9814

JS
Special weather statement, May 30, 5:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
528 PM CDT SAT MAY 30 2015

TXZ248-302315-
ZAPATA TX-
528 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA UNTIL 615 PM
CDT...

AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ESCOBAS...OR 7 MILES EAST OF BUSTAMANTE...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORALES-SANCHEZ.

LAT...LON 2705 9908 2701 9895 2678 9895 2670 9900
      2678 9923
TIME...MOT...LOC 2228Z 018DEG 15KT 2701 9899

JS
Special weather statement, May 30, 6:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
609 PM CDT SAT MAY 30 2015

TXZ248-252-310000-
STARR TX-ZAPATA TX-
609 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA AND WESTERN
STARR COUNTIES UNTIL 700 PM CDT...

AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW FALCON...OR 9 MILES NORTH OF ROMA...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... ROMA...EL SAUZ...LA
ROSITA...ESCOBARES...FALCON DAM...LOPENO...LOS
GARZAS...SALINENO...FALCON HEIGHTS...NEW FALCON AND FALCON STATE
PARK.

LAT...LON 2675 9918 2677 9885 2651 9879 2635 9890
      2638 9892 2637 9895 2640 9896 2639 9901
      2641 9902 2641 9904 2640 9906 2640 9908
      2643 9911 2647 9909 2650 9910 2652 9913
      2654 9917 2662 9918 2665 9920
TIME...MOT...LOC 2308Z 013DEG 19KT 2658 9904

JS
Special weather statement, May 30, 6:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
612 PM CDT SAT MAY 30 2015

TXZ252-253-310000-
HIDALGO TX-STARR TX-
612 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO AND
EXTREME SOUTHEASTERN STARR COUNTIES UNTIL 700 PM CDT...

AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LOS EBANOS...MOVING SOUTHWEST AT 15 MPH. A SECOND STORM JUST
SOUTH OF SULLIVAN CITY IN MEXICO MAY THREATEN THE AREA AS WELL
DURING THE NEXT 45 MINUTES.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCALLEN...MISSION...PHARR...SAN JUAN...ALAMO...DONNA AND HIDALGO.

LAT...LON 2607 9818 2606 9820 2612 9830 2610 9830
      2617 9834 2616 9839 2623 9845 2620 9848
      2622 9856 2626 9859 2624 9867 2627 9872
      2629 9871 2630 9875 2633 9875 2636 9890
      2635 9849 2616 9799 2606 9815
TIME...MOT...LOC 2310Z 058DEG 19KT 2621 9858

JS
Special weather statement, May 30, 6:32 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
632 PM CDT SAT MAY 30 2015

TXZ253-310015-
HIDALGO TX-
632 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
715 PM CDT...

AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTH ALAMO...OR OVER ALAMO...MOVING WEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL IS ALSO BEING REPORTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCALLEN...EDINBURG...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA AND
HIDALGO.

LAT...LON 2605 9807 2607 9808 2606 9809 2606 9813
      2607 9813 2605 9815 2607 9818 2606 9820
      2610 9829 2612 9827 2612 9829 2611 9831
      2630 9825 2630 9794 2606 9794 2607 9803
      2604 9804 2604 9808
TIME...MOT...LOC 2331Z 339DEG 22KT 2617 9812

JS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:58 AM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more33 hr
May 30, 3:24 PM CDTAreal Flood AdvisoryBROHidalgo111 min
May 30, 3:30 PM CDTSpecial Weather StatementBROHidalgo30 min
May 30, 3:41 PM CDTSpecial Weather StatementBROZapata34 min
May 30, 3:44 PM CDTSpecial Weather StatementBROBrooks31 min
May 30, 4:01 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg119 min
May 30, 4:08 PM CDTAreal Flood AdvisoryBROCameron112 min
May 30, 4:29 PM CDTAreal Flood AdvisoryBROHidalgo, Starr2 hr
May 30, 4:33 PM CDTSpecial Weather StatementBROBrooks27 min
May 30, 4:43 PM CDTSpecial Weather StatementBROJim Hogg32 min
May 30, 4:44 PM CDTAreal Flood AdvisoryBROZapata2 hr
May 30, 4:49 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg3 hr
May 30, 4:58 PM CDTSpecial Weather StatementBROBrooks32 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata30 min
May 30, 5:16 PM CDTFlash Flood WarningBROJim Hogg, Zapata119 min
May 30, 5:19 PM CDTFlash Flood WarningBROBrooks116 min
May 30, 5:24 PM CDTSpecial Weather StatementBROBrooks51 min
May 30, 5:28 PM CDTSpecial Weather StatementBROZapata47 min
May 30, 5:48 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata117 min
May 30, 6:09 PM CDTSpecial Weather StatementBROStarr51 min
May 30, 6:12 PM CDTSpecial Weather StatementBROHidalgo48 min
May 30, 6:28 PM CDTFlash Flood WarningBROStarr3 hr
May 30, 6:32 PM CDTSpecial Weather StatementBROHidalgo43 min
May 30, 6:58 PM CDTSpecial Weather StatementBROHidalgo47 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.